Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 22, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 22, Number 8 (1916)
Bull. Amer. Math. Soc. 22 (1916)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 22, Number 8 (1916)
Bull. Amer. Math. Soc. 22 (1916)
More Information
Full-text PDF Free Access     Request Permissions
The February meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 22 (1916), 373-381
More Information
Full-text PDF Free Access     Request Permissions
On a configuration on certain surfaces
C. H. Sisam.
Bull. Amer. Math. Soc. 22 (1916), 381-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559805
On separated sets
W. A. Wilson.
Bull. Amer. Math. Soc. 22 (1916), 384-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559806
Singular points of transformations and two-parameter families of curves
W. V. Lovitt.
Bull. Amer. Math. Soc. 22 (1916), 387-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559807
An elementary boundary value problem
Dunham Jackson.
Bull. Amer. Math. Soc. 22 (1916), 393-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559808
Concerning reviews
Robert E. Moritz and R. C. Archibald.
Bull. Amer. Math. Soc. 22 (1916), 398-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559809
Notes
Bull. Amer. Math. Soc. 22 (1916), 415-419
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 22 (1916), 420-423
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Robert of Chester's Latin Translation of the Algebra of Al-Khowarizmi, with an introduction, critical notes, and an English version, by Louis Charles Karpinski.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 22 (1916), 402-405
Review information
Full-text PDF Free Access
A First School Calculus, by R. Wyke Bayliss.
Reviewer: Ernest W. Ponzer
Bull. Amer. Math. Soc. 22 (1916), 405-406
Review information
Full-text PDF Free Access
Mathematische Abhandlungen, Hermann Amandus Schwarz zu seinem fünfzigjährigen Doktorjubiläum am 6. August 1914 gewidmet von Freunden und Schülern.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 22 (1916), 406-407
Review information
Full-text PDF Free Access
Graphische Methoden, by C. Runge.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 22 (1916), 407-408
Review information
Full-text PDF Free Access
Konstruktionen in Begrenzter Ebene, by W. Lietzmann, A. Witting and P. Zühlke.
Reviewer: F. W. Owens
Bull. Amer. Math. Soc. 22 (1916), 408-409
Review information
Full-text PDF Free Access
Über die Theorie des Kreisels, by F. Klein and A. Sommerfeld.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 22 (1916), 408
Review information
Full-text PDF Free Access
Introduction géométrique à quelques Théories physiques, by Émile Borel.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 22 (1916), 409-410
Review information
Full-text PDF Free Access
Grundzüge der Geodäsie, by M. Näbauer.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 22 (1916), 410-411
Review information
Full-text PDF Free Access
A Theory of Time and Space, by Alfred A. Robb.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 22 (1916), 411-413
Review information
Full-text PDF Free Access
Relativity, by A. W. Conway.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 22 (1916), 411
Review information
Full-text PDF Free Access
Repertorium der Physik, by R. H. Weber and R. Gans.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 22 (1916), 414
Review information
Full-text PDF Free Access